# SDR YENA2023071200790

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 17,636 hours, 5,701 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Valve
- Part number: 1806D000001
- Part serial: 180614320
- Condition: Failed
- Location: 23hb
- Part time: 17,639 hours, 5,702 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1924, STI-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO STI AND DECLARED AN EMERGENCY) ' CABIN TEMP 96 DEG F ON CLIMB WHILE USING PACK 1 REF LP 3656595, ITEM 1 (PRESS CABIN ALTITUDE HIGH WARNING IN FLIGHT CLIMBING THROUGH  18K CABIN PRESSURE CLIMBED TO 11'000, TEMP TO 96 F. ( MANUAL CABIN PRESSURE CONTROL SYSTEM )). PACK 2 WAS PREVIOUSLY PLACED ON MEL REF MDDR 516413 ( PACKS ); REF LP 3664451, ITEM 1 FOR CORRECTIVE ACTION OF PACK 2. FOUND FCV ON #1 PACK AT FAULT FOR PACK 1 FAIL. REMOVED AND REPLACED PACK 1 FCV PER AMM 21-51-51. OPS AND LEAK CHECK OK AT THIS TIME. NO FURTHER FAULTS FOR PACK SYS WERE NOTED. OK FOR CONT SVC. MDDR 516416 CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
